... started taking it 2times a day and today is 30but my stomach and lower abdoman ache is there since am taking medicine so I want to ensure I do get delay my periods but pains remind me period coming soon could u pls tell me wot to do n want to delay it or should I change medicine..rply soon
I have never heard of using them this way. Usually a girl takes birth control pills the month before she wants to stop the period then starts a new pack instead of taking the week break. I truly don't know if this will work. Allot of times when birth control pills are started there is bleeding while taking them until your body gets used to them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 May 2014 • 1 answer
Updated 25 Sep 2014 • 1 answer
Posted 29 Jul 2017 • 0 answers
Updated 1 Jan 2018 • 1 answer
Updated 23 Jan 2018 • 1 answer